| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-7594 (print)       ISSN 1314-7536 (online)

Mohamed Abdalla Darwish, Bothayna S. Kashkari
      On a fuzzy Urysohn integral equation
      International Mathematical Forum, Vol. 8, 2013, no. 40, 1955-1962

Copyright © 2013 Mohamed Abdalla Darwish and Bothayna S. Kashkari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access